Just going to say it.
« on: February 05, 2021, 07:04:31 pm »
Withdrawal causes severe illness and damage in some ppl and they never recover.
Receptors upregulate very quickly – receptor dysregulation is not the problem.
A lot of p develope Mast Cell Activation and other immune system and autoimmune illnesses as a result of withdrawal.
Some ppl develop something indistinguishable from ME/CFS.
Calling these things WD is wrong and gives a false impression that that will miraculously disappear without treatment or at all.
« on: September 25, 2018, 08:15:49 pm »
The side effects have gotten a little too much for me this week because they are hitting areas that are huge triggers – my eyesight. I’m an artist and design for a living. I’ve been able to work throughout this ordeal but now things are complicated because I have visual snow. I need to go for an eye exam to rule out actual eye damage, but eye exams are a huge stressor for me. I have fainted in my last two exams, and that was WITH Klonopin. What the heck do I do now? My fear is actually enough for me to want to skip out on the appointment completely which I know is stupid but I don’t want to faint. I don’t know what to do or how to cope right now. I cried hysterically earlier. The exam isn’t until Thursday morning.
Re: Freaking out
« Reply #1 on: September 26, 2018, 10:22:35 pm »
I cancelled my appointment. I can’t do it
« on: September 11, 2017, 10:23:00 am »
I have this constant rage or anger where I just want to start screaming or punching walls. It lasts almost all day. I have zero patience with anything/anyone. Can anyone relate/validate this for me? When did it subside for you? I have a 2 year old daughter and I get so frustrated way to easily.
I need reassurance
Re: Extreme Rage/Anger
« Reply #1 on: September 11, 2017, 10:30:00 am »
deep massage in the liver
it went away with time for me
Re: Extreme Rage/Anger
« Reply #2 on: September 11, 2017, 03:05:03 pm »
I’ve been having this on and off during my taper. It is very hard to not actually get very angry at something for me. I think the longest it lasted was two weeks but it seems to keep coming and going for me.
Are there hypochondriacs on this forum?
« on: August 28, 2017, 12:58:21 am »
Yes, stopping benzos is not easy but my experience is that it was not as bad as I was made to believe. I think some people on this forum are hypochondriacs. Do people really feel withdrawal a year later? I’m not buying it. Do you really need to taper for years? I doubt it.